# SDR REXA2019062710963

- Difficulty date: May 31, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31118113
- Condition: Corroded
- Location: Bs 424-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORR BETWEEN FS 424 TO FS 439 OUTBD FLOOR BOARD FLANGE RBL9.  FOUND CORROSION OUT OF LIMITS IAW REO 601R-53-00-005. REPAIRED AREA BETWEEN FS 424 TO FS 439 O/B FLOOR BOARD FLANGE RBL9 IAW REO 601R-53-41-2499 REV -- DATED 2019-06-20.
